Resultados globales: 8 registros encontrados en 0.02 segundos.
Artículos, Encontrados 7 registros
Materiales académicos, Encontrados 1 registros
Artículos Encontrados 7 registros  
1.
13 p, 299.6 KB On a Class of Invariant Algebraic Curves for Kukles Systems / Osuna, Osvaldo (UMSNH(México). Instituto de Física y Matemáticas) ; Rebollo-Perdomo, Salomón (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Villaseñor, Gabriel (Instituto Tecnológico de Morelia(México). Departamento de Ciencias Básicas)
In this paper we give a new upper bound for the degree of a class of transversal to infinity invariant algebraic curves for polynomial Kukles systems of arbitrary degree. Moreover, we prove that a quadratic Kukles system having at least one transversal to infinity invariant algebraic curve is integrable.
2016 - 10.14232/ejqtde.2016.1.61
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2016 Núm. 61 (2016) , p. 1-12  
2.
24 p, 485.3 KB Poincaré–Pontryagin–Melnikov functions for a class of perturbed planar Hamiltonian equations / Rebollo-Perdomo, Salomón (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we consider polynomial perturbations of a family of polynomial Hamiltonian equations whose associated Hamiltonian is not transversal to infinity, and its complexification is not a Morse polynomial. [...]
2016 - 10.1007/s12346-015-0185-5
Qualitative Theory of Dynamical Systems, 2016  
3.
16 p, 384.2 KB Invariant parallels, invariant meridians and limit cycles of polynomial vector fields on some 2-dimensional algebraic tori in R^3 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rebollo-Perdomo, Salomón (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We consider the polynomial vector fields of arbitrary degree in R3 having the 2–dimensional algebraic torus T2(l, m, n) = {(x, y, z) ∈ R3: (x2l + y2m − r2)2 + z2n − 1 = 0}, where l, m and n positive integers, and r ∈ (1, ∞), invariant by their flow. [...]
2013 - 10.1007/s10884-013-9315-4
Journal of Dynamics and Differential Equations, Vol. 25 Núm. 3 (2013) , p. 777-793  
4.
12 p, 350.1 KB Complete Abelian integrals for polynomials whose generic fiber is biholomorphic to C^* / Rebollo-Perdomo, Salomón (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let H be a polynomial of degree m + 1 on C2 such that its generic fiber is biholomorphic to C∗, and let ω be an arbitrary polynomial 1-form of degree n on C2. We give an upper bound depending only on m and n for the number of isolated zeros of the complete Abelian integral defined by H and ω.
2012 - 10.1016/j.jmaa.2012.05.014  
5.
17 p, 354.4 KB Limit cycles bifurcation from isochronous surfaces of revolution in R^3 / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rebollo-Perdomo, Salomón (Universitat Autònoma de Barcelona. Departament de Matemàtiques,)
In this paper we study the number of limit cycles bifurcating from isochronous surfaces of revolution contained in R3, when we consider polynomial perturbations of arbitrary degree. The method for studying these limit cycles is based in the averaging theory and in the properties of Chebyshev systems. [...]
2011 - 10.1016/j.jmaa.2011.04.009
Journal of Mathematical Analysis and Applications, Vol. 381 (2011) , p. 414-426  
6.
34 p, 509.4 KB Cyclicity of a fake saddle inside the quadratic vector fields / de Maesschalck, Peter (Hasselt University (Belgium)) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rebollo-Perdomo, Salomón (Universitat Autònoma de Barcelona. Centre de Recerca per a l'Educació Científica i Matemàtica)
This paper concerns the study of small-amplitude limit cycles that appear in the phase portrait near an unfolded fake saddle singularity. This degenerate singularity is also known as a impassable grain. [...]
2015 - 10.1016/j.jde.2014.09.024
Journal of Differential Equations, Vol. 258 Núm. 2 (2015) , p. 588-620  
7.
11 p, 263.7 KB Medium amplitude limit cycles of some classes of generalized Liénard systems / Rebollo-Perdomo, Salomón (Universitat Autònoma de Barcelona. Centre de Recerca per a l'Educació Científica i Matemàtica)
2015 - 10.1142/S021812741550128X
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 25 Núm. 10 (2015) , p. 1550128 (10 pages)  

Materiales académicos Encontrados 1 registros  
1.
8 p, 108.8 KB Equacions diferencials i modelització I [100100] / Mañosas, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Rebollo Perdomo, Salomón ; Universitat Autònoma de Barcelona. Facultat de Ciències
2010-11
Matemàtiques [777]
Graduat en Física i en Matemàtiques [779]
Enginyeria Informàtica i Graduat o Graduada en Matemàtiques [780]  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.